# SDR PCSA2008111101

- Difficulty date: November 11, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 64,007 hours, 43,906 cycles
- Engine: Pwa JT8D17A
- Engine time: 48,232 hours, 25,978 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 3910201001
- Part serial: 4795
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON DESCENT IN SDQ OIL QUANTITY GAUGE NR 3 BLED SLOWLY DOWN TO ZERO QUANTITY.  OIL PRESSURE AND TEMPERATURE NORMAL BUT WERE VERY LIGHT SO A PRECAUTIONARY ENGINE SHUTDOWN WAS DONE.  A NORMAL LANDING WAS PERFORMED.  AFTER LANDING OIL QUANTITY CHECKED FULL.  ENGINE WINDMILL TIME 20 MINUTES AT 22 PSI OIL PRESSURE.  MAINTENANCE CHECKED THE MAIN OIL FILTER AND CHIP DETECTORS, NO METAL FOUND.  REPLACED OIL QUANTITY TRANSMITTER OPERATED ENGINE OIL PRESSURE TEMPERATURE AND QUANTITY INDICATIONS WERE NORMAL.
